Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Journal of the American Mathematical Society
Journal of the American Mathematical Society
ISSN 1088-6834(online) ISSN 0894-0347(print)


Hall algebras and curve-counting invariants

Author: Tom Bridgeland
Journal: J. Amer. Math. Soc. 24 (2011), 969-998
MSC (2010): Primary 14N35, 14D23
Published electronically: April 6, 2011
MathSciNet review: 2813335
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We use Joyce's theory of motivic Hall algebras to prove that reduced Donaldson-Thomas curve-counting invariants on Calabi-Yau threefolds coincide with stable pair invariants and that the generating functions for these invariants are Laurent expansions of rational functions.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC (2010): 14N35, 14D23

Retrieve articles in all journals with MSC (2010): 14N35, 14D23

Additional Information

Tom Bridgeland
Affiliation: All Souls College, Oxford, OX1 4AL United Kingdom

PII: S 0894-0347(2011)00701-7
Received by editor(s): February 25, 2010
Received by editor(s) in revised form: March 9, 2011
Published electronically: April 6, 2011
Article copyright: © Copyright 2011 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.